Alert archive / Kansas / Flash Flood Warnings in 2023
Flash Flood Warning 39, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 9, 2023, 6:18 PM CDT for Logan County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2023, 6:18 PM CDT (23:18 UTC)
- Expired
- Jun 9, 2023, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Logan County, KS
The radar
The Goodland radar (KGLD), 71 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1923 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
762
WGUS53 KGLD 092318
FFWGLD
KSC109-100230-
/O.NEW.KGLD.FF.W.0039.230609T2318Z-230610T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
618 PM CDT Fri Jun 9 2023
The National Weather Service in Goodland has issued a
* Flash Flood Warning for...
Central Logan County in west central Kansas...
* Until 930 PM CDT.
* At 618 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Winona and Russell Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3907 10148 3910 10126 3906 10081 3905 10081
3903 10081 3902 10081 3901 10081 3900 10081
3896 10081 3885 10082 3885 10102 3885 10129
3891 10147
FLASH FLOOD...RADAR INDICATED
$$
Trigg1 follow-up statement
937
WGUS73 KGLD 100227
FFSGLD
Flash Flood Statement
National Weather Service Goodland KS
927 PM CDT Fri Jun 9 2023
KSC109-100237-
/O.EXP.KGLD.FF.W.0039.000000T0000Z-230610T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KS-
927 PM CDT Fri Jun 9 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 930 PM CDT THIS EVENING FOR
CENTRAL LOGAN COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any road closures.
LAT...LON 3907 10148 3910 10126 3906 10081 3905 10081
3903 10081 3902 10081 3901 10081 3900 10081
3896 10081 3885 10082 3885 10102 3885 10129
3891 10147
$$
TriggWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 4:39 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 9, 4:39 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Goodland KS 339 PM MDT Fri Jun 9 2023 .SHORT TERM...(This evening through Sunday Night) Issued at 338 PM MDT Fri Jun 9 2023 At the start of the short term period, the latest upper air RAP analysis shows the CWA having a south-southeasterly flow aloft being underneath the back end of a ridge with an upper air low over south ID. Current radar imagery and surface observations show showers and storms occurring mostly from Goodland to Hoxie to Norton with some isolated showers along I-70. Models show the upper air pattern pretty much staying the same going into the evening with a shortwave disturbance traveling through the flow over the CWA. At the surface, models show this first round of showers and storms to continue to develop along a stationary boundary cutting across the eastern half of the CWA. In the evening, models show a surface low moving into western KS bringing another round of showers and storms into the CWA as they develop in CO and move eastward across the rest of the CWA though they look to be mostly along and south of I-70. With SBCAPE values continuing to be around 1000 J/kg or above, the severe weather concern continues though the bulk shear values continue to be low (10-20 kts). Large hail up to ping pong balls as well as strong wind gusts look to continue to be a threat. Another concern is for potential flash flooding with areas east of the CO border seeing PWAT values of 1 to 1.2 inches. So will continue to monitor for potential flooding through tonight with storms currently moving slowly and lingering in some areas. Overnight lows look to be in the lower 50s to the lower 60s. Going into Saturday, models show a weak upper air low developing over the CWA by the evening hours within the ridge while an upper air low travels just west of southern CA and another stronger upper air low moves over the Great Lakes region. Another shortwave disturbance is seen traveling through the flow of the CWA during the evening as well. At the surface, chances for showers and storms look to continue for another day with cold front moving through the CWA during the day. Models show bulk shear values starting in the afternoon similar to the previous day, but increasing to around the 30 kt range particularly in the south going into the evening and late evening hours. SBCAPE values look to be in around 1000 J/kg in the west and increase to around 2000 J/kg during the evening. SPC has a marginal risk for severe weather for the entire CWA which looks to be reasonable at this time with storms that develop on Saturday. Large hail and strong winds look to be the potential threats. PWAT values look to be under an inch, so perhaps the flooding concern may be a lesser by a bit compared to the previous day. Will monitor for better timing of the frontal passage along with the precipitation in future forecasts. Daytime highs expect to range between the upper 70s and upper 80s followed by Saturday night's lows in the lower 50s to lower 60s. For Sunday, forecast guidance shows the CWA underneath a weak amplitude ridge throughout the day being between the western low that has now moved over southern CA and the northeastern upper air low still over the Great Lakes. A shortwave trough is seen passing through the flow over the western CWA during the evening. At the surface, the CWA looks to be in a post frontal environment with SBCAPE values under 1000 J/kg for most of the area. However, models show better bulk shear values around 30 kts. Models show another day for chances for showers and thunderstorms, but mostly for the western half of the CWA with the aforementioned trough passing over the region. Severe weather potential looks to be low at this time, but may need to watch for potential flash flooding concerns with PWAT values above 1 inch in some locations. Daytime highs look to cool to between the upper 60s and the upper 70s after the previous day's frontal passage with overnight lows in the lower to middle 50s. .LONG TERM...(Monday through Friday) Issued at 159 PM MDT Fri Jun 9 2023 Active weather continues with chances for showers and storms. Below normal temperatures are expected to start the week, before warming back up closer to normal. The upper pattern at the start of the long term period has the area sandwiched between two low pressure systems - one over the Great Lakes region and another over the southwestern CONUS. Westerly flow backs to the southwest with the nearing trough in the Tuesday timeframe. Flow returns west-northwest for the latter half of the work week as that system slides southeast. PWAT values throughout the period remain generally around 0.75 to an inch, closer to 1.25 inches for eastern portions at times. Best chances for showers and storms currently expected at the beginning of the week before trailing off towards the latter part, though confidence also decreases past this range. Will need to continue to monitor for severe potential given the active pattern and better shear to work with than in recent days. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1136 AM MDT Fri Jun 9 2023 KGLD...VFR conditions are expected throughout the 18Z TAF period starting with variable winds around 6 kts that might see brief periods of west-southwesterly winds around 11 kts. By 21Z, KGLD sees vicinity thunderstorm chances starting before winds become southeasterly around around 10 kts at 00Z and then southerly at 03Z. At 07Z, precipitation chances end for KGLD with winds becoming westerly around 7 kts before winds become northwesterly at 15Z. KMCK...VFR conditions are seen at KMCK during the 18Z TAF period beginning with variable winds around 6 kts that become southerly around 8 kts at 21Z when vicinity thunderstorm chances begin. By 02Z, there looks to be a brief lull in precipitation chances as winds veer to southwesterly before precipitation chances resume at 05Z with winds continuing to veer. By 09Z, KMCK will see storm chances end with winds becoming variable around 6 kts. Time on precipitation start chances still might be a little uncertain, but not anticipating any precipitation to change flight conditions. Will continue to monitor and amend TAFS as needed. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...076 LONG TERM...CC AVIATION...076
Hazardous weather outlook, Jun 9, 1:06 PM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1206 PM MDT Fri Jun 9 2023 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101815- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 1206 PM MDT Fri Jun 9 2023 /106 PM CDT Fri Jun 9 2023/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY AND TONIGHT... A few strong to severe thunderstorms are expected this afternoon going into the night. The primary hazards include hail up to one inch in diameter, wind gusts up to 65 mph, and locally heavy rainfall which could produce flash flooding. The area of greatest concern is generally along and south of Nebraska border. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... There will be a continued risk for flooding from prolonged heavy rainfall with any storms that develop during the weekend into early next week. A few strong to severe thunderstorms can not be completely ruled out Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. We would appreciate reports of severe weather and heavy rainfall via telephone and social media.
In the hours before
Special weather statement, Jun 9, 5:25 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Goodland KS
425 PM MDT Fri Jun 9 2023
COZ091-092300-
Kit Carson County CO-
425 PM MDT Fri Jun 9 2023
...A strong thunderstorm will impact portions of east central Kit
Carson County through 500 PM MDT...
At 425 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Bethune, or 4 miles southwest of Burlington,
moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Burlington.
This includes the following highways...
Interstate 70 in Colorado between mile markers 427 and 440.
Highway 385 between mile markers 183 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3921 10247 3931 10248 3936 10223 3924 10220
TIME...MOT...LOC 2225Z 254DEG 8KT 3927 10235
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CASpecial weather statement, Jun 9, 5:28 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Goodland KS
428 PM MDT Fri Jun 9 2023
KSZ027-041-042-092300-
Wichita KS-Wallace KS-Greeley KS-
428 PM MDT Fri Jun 9 2023
...Strong thunderstorms will impact portions of northwestern Wichita,
southeastern Wallace and northeastern Greeley Counties through 500 PM
MDT/600 PM CDT/...
At 428 PM MDT/528 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles southeast of Weskan
to 9 miles northwest of Leoti. Movement was northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of northwestern
Wichita, southeastern Wallace and northeastern Greeley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3873 10190 3886 10179 3874 10148 3870 10148
3870 10140 3866 10130 3852 10145
TIME...MOT...LOC 2228Z 220DEG 11KT 3875 10184 3860 10146
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CASpecial weather statement, Jun 9, 5:44 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Goodland KS
444 PM MDT Fri Jun 9 2023
KSZ027-028-092300-
Wallace KS-Logan KS-
444 PM MDT Fri Jun 9 2023
...Strong thunderstorms will impact portions of northeastern Wallace
and northwestern Logan Counties through 500 PM MDT/600 PM CDT/...
At 444 PM MDT/544 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles northeast of
Wallace to 4 miles west of Russell Springs. Movement was east at 15
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of northeastern
Wallace and northwestern Logan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3910 10150 3899 10108 3887 10126 3889 10148
3900 10168
TIME...MOT...LOC 2244Z 256DEG 13KT 3899 10155 3893 10125
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CASpecial weather statement, Jun 9, 5:56 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Goodland KS
456 PM MDT Fri Jun 9 2023
KSZ027-028-041-042-092330-
Wichita KS-Wallace KS-Greeley KS-Logan KS-
456 PM MDT Fri Jun 9 2023
...Strong thunderstorms will impact portions of northern Wichita,
southeastern Wallace, southwestern Logan and northeastern Greeley
Counties through 530 PM MDT/630 PM CDT/...
At 455 PM MDT/555 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles south of Sharon
Springs to 8 miles north of Leoti. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of northern Wichita,
southeastern Wallace, southwestern Logan and northeastern Greeley
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3874 10188 3889 10163 3870 10095 3870 10113
3862 10113 3855 10146
TIME...MOT...LOC 2255Z 244DEG 23KT 3874 10178 3860 10130
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 9, 5:57 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Goodland KS
457 PM MDT Fri Jun 9 2023
COZ091-092330-
Kit Carson County CO-
457 PM MDT Fri Jun 9 2023
...A strong thunderstorm will impact portions of east central Kit
Carson County through 530 PM MDT...
At 457 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Burlington, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Kit
Carson County.
This includes the following highways...
Interstate 70 in Colorado between mile markers 428 and 450.
Highway 385 between mile markers 179 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3918 10245 3936 10246 3937 10205 3916 10205
TIME...MOT...LOC 2257Z 271DEG 12KT 3926 10222
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CCSpecial weather statement, Jun 9, 5:58 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Goodland KS
458 PM MDT Fri Jun 9 2023
KSZ013-027-028-092330-
Wallace KS-Logan KS-Sherman KS-
458 PM MDT Fri Jun 9 2023
...Strong thunderstorms will impact portions of northeastern Wallace,
northern Logan and southeastern Sherman Counties through 530 PM
MDT/630 PM CDT/...
At 457 PM MDT/557 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles northwest of
Wallace to 11 miles southwest of Russell Springs. Movement was east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Russell Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3883 10142 3904 10175 3916 10152 3915 10139
3914 10139 3913 10118 3900 10089 3880 10134
TIME...MOT...LOC 2257Z 255DEG 17KT 3903 10167 3885 10137
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CAThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:17 PM CDT | Special Weather Statement | GLD | Rawlins | 28 min |
| Jun 9, 12:36 PM CDT | Special Weather Statement | GLD | Sheridan | 24 min |
| Jun 9, 12:53 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 37 min |
| Jun 9, 12:57 PM CDT | Special Weather Statement | GLD | Thomas | 18 min |
| Jun 9, 1:01 PM CDT | Special Weather Statement | GLD | Decatur | 14 min |
| Jun 9, 1:10 PM CDT | Special Weather Statement | GLD | Rawlins | 35 min |
| Jun 9, 1:27 PM CDT | Special Weather Statement | GLD | Sheridan | 18 min |
| Jun 9, 1:32 PM CDT | Special Weather Statement | GLD | Sheridan | 13 min |
| Jun 9, 1:42 PM CDT | Special Weather Statement | GLD | Sheridan | 33 min |
| Jun 9, 1:49 PM CDT | Special Weather Statement | GLD | Decatur | 26 min |
| Jun 9, 1:53 PM CDT | Special Weather Statement | GLD | Thomas | 22 min |
| Jun 9, 2:05 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 25 min |
| Jun 9, 2:13 PM CDT | Special Weather Statement | GLD | Sheridan | 17 min |
| Jun 9, 2:19 PM CDT | Special Weather Statement | GLD | Decatur | 26 min |
| Jun 9, 2:32 PM CDT | Special Weather Statement | GLD | Sheridan | 28 min |
| Jun 9, 2:51 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 24 min |
| Jun 9, 2:58 PM CDT | Special Weather Statement | GLD | Norton | 32 min |
| Jun 9, 3:03 PM CDT | Special Weather Statement | GLD | Thomas | 27 min |
| Jun 9, 3:09 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 21 min |
| Jun 9, 3:23 PM CDT | Special Weather Statement | GLD | Thomas | 22 min |
| Jun 9, 3:27 PM CDT | Special Weather Statement | GLD | Sheridan | 33 min |
| Jun 9, 3:30 PM CDT | Special Weather Statement | GLD | Thomas | 30 min |
| Jun 9, 3:35 PM CDT | Special Weather Statement | GLD | Gove | 25 min |
| Jun 9, 3:40 PM CDT | Special Weather Statement | GLD | Thomas | 35 min |
| Jun 9, 3:50 PM CDT | Special Weather Statement | GLD | Thomas | 25 min |
| Jun 9, 3:52 PM CDT | Special Weather Statement | GLD | Norton | 38 min |
| Jun 9, 3:54 PM CDT | Special Weather Statement | GLD | Gove | 36 min |
| Jun 9, 4:12 PM CDT | Special Weather Statement | GLD | Thomas | 33 min |
| Jun 9, 4:14 PM CDT | Special Weather Statement | GLD | Gove | 31 min |
| Jun 9, 4:19 PM CDT | Special Weather Statement | GLD | Logan | 26 min |
| Jun 9, 4:24 PM CDT | Special Weather Statement | GLD | Sherman | 36 min |
| Jun 9, 4:30 PM CDT | Special Weather Statement | GLD | Logan | 15 min |
| Jun 9, 4:39 PM CDT | Special Weather Statement | GLD | Sherman | 21 min |
| Jun 9, 4:43 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 32 min |
| Jun 9, 4:45 PM CDT | Special Weather Statement | GLD | Logan | 30 min |
| Jun 9, 4:48 PM CDT | Special Weather Statement | GLD | Gove | 27 min |
| Jun 9, 4:56 PM CDT | Special Weather Statement | GLD | Logan | 19 min |
| Jun 9, 5:01 PM CDT | Special Weather Statement | GLD | Sherman | 29 min |
| Jun 9, 5:14 PM CDT | Special Weather Statement | GLD | Logan | 31 min |
| Jun 9, 5:23 PM CDT | Special Weather Statement | GLD | Gove | 37 min |
| Jun 9, 5:28 PM CDT | Special Weather Statement | GLD | Greeley | 32 min |
| Jun 9, 5:44 PM CDT | Special Weather Statement | GLD | Logan | 16 min |
| Jun 9, 5:47 PM CDT | Flash Flood Warning | GLD | Gove | 3 hr |
| Jun 9, 5:56 PM CDT | Special Weather Statement | GLD | Wichita | 34 min |
| Jun 9, 5:58 PM CDT | Special Weather Statement | GLD | Logan | 32 min |
| Jun 9, 6:25 PM CDT | Special Weather Statement | GLD | Wallace | 35 min |
| Jun 9, 6:31 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 29 min |
| Jun 9, 6:37 PM CDT | Special Weather Statement | GLD | Greeley | 23 min |
| Jun 9, 6:43 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 17 min |
| Jun 9, 6:49 PM CDT | Special Weather Statement | GLD | Wichita | 26 min |
| Jun 9, 6:59 PM CDT | Special Weather Statement | GLD | Wallace, Wichita | 31 min |
Nearby
Flash Flood Warnings in Kansas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.